[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Steroids

I just wrote about my homeopathic try at treating my sinus infection, and 
just thought of one more thing I wanted to ask.  Sorry!

Have any of you ever taken a steroid for any reason?  My sinus doctor gave me 
one on Friday to try to reduce the size of the cyst that it is in my left 
sinus and blocking the drainage in that sinus.  Since I started taking it, my 
blood sugars have been through the roof.  I have a Disetronic H-Tron Plus, 
and I'm up to a 1.8% basal rate increase that has been steady (I reset it 
every time it runs out), yet especially in the morning, I've been very, very 
high.  I've been over 400 first thing in the morning since Saturday morning.  
My ketones have not been bad, and my primary care doc said that a steroid 
will do that; this just seems like a huge increase.  I wondered if any of you 
have ever experienced this and what you did about it.  I'm also worried about 
crashing when I stop the medication and having a really bad insulin reaction. 
 Anyone have any words of wisdom?

Thank you (I don't write much because I don't have any words of wisdom but I 
do read regularly)!

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml